Advanced Search
Article Contents
Article Contents

Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion

  • § Corresponding author: Xiuwei Yin

    § Corresponding author: Xiuwei Yin

The Project-sponsored by NSFC (11571071), Innovation Program of Shanghai Municipal Education Commission (12ZZ063)) and The Fundamental Research Funds for the Central Universities (17D310403)

Abstract Full Text(HTML) Figure(2) Related Papers Cited by
  • In this paper, we consider the numerical approximation for a class of fractional stochastic partial differential equations driven by infinite dimensional fractional Brownian motion with hurst index $ H∈ (\frac{1}{2}, 1) $. By using spectral Galerkin method, we analyze the spatial discretization, and we give the temporal discretization by using the piecewise constant, discontinuous Galerkin method and a Laplace transform convolution quadrature. Under some suitable assumptions, we prove the sharp regularity properties and the optimal strong convergence error estimates for both semi-discrete and fully discrete schemes.

    Mathematics Subject Classification: 60H15, 60H35, 65C30.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Convergence rates for the spatial discretization

    Figure 2.  Convergence rates for the differential $\alpha$

  •   F. Biagini, Y. Hu, B. Øksendal and T. Zhang, Stochastic Calculus for Fractional Brownian Motion and Applications, Springer, 2008. doi: 10.1007/978-1-84628-797-8.
      M. Caputo , Linear models of dissipation whose $ Q $ is almost frequency independent, Part Ⅲ, Geophys, J. R. Astron. Soc., 13 (1967) , 529-539. 
      L. Chen , Nonlinear stochastic time-fractional diffusion equations on $ \mathbb{R} $: Moments, Hölder regularity and intermittency, Trans. Amer. Math. Soc., 369 (2017) , 8497-8535.  doi: 10.1090/tran/6951.
      J. Cui  and  L. Yan , Controllability of neutral stochastic evolution equation driving by fractional Brownian motion, Acta. Math. Sci., 37 (2017) , 108-118.  doi: 10.1016/S0252-9602(16)30119-9.
      M. Cui , Compact finite difference method for the fractional diffusion equation, J. Comput. Phys., 228 (2009) , 7792-7804.  doi: 10.1016/j.jcp.2009.07.021.
      G. DaPrato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge university press, Cambridge, 2014. doi: 10.1017/CBO9781107295513.
      T. E. Duncan , B. Pasik-Duncan  and  B. Maslowski , Semilinear stochastic equations in a Hilbert space with a fractional brownian motion, SIAM J. Math. Anal., 40 (2009) , 2286-2315.  doi: 10.1137/08071764X.
      T. E. Duncan , B. Pasik-Duncan  and  B. Maslowski , Fractional Brownian motion and stochastic equations in Hilbert spaces, Stoch. Dyn., 2 (2002) , 225-250.  doi: 10.1142/S0219493702000340.
      Y. Hu, Integral transformations and anticipative calculus for fractional Brownian motions, Mem. Amer. Math. Soc., 175 (2005), ⅷ+127 pp. doi: 10.1090/memo/0825.
      A. Jentzen  and  P. E. Kloeden , The numerical approximation of stochastic partial differential equations, Milan J. Math., 77 (2009) , 205-244.  doi: 10.1007/s00032-009-0100-0.
      A. Jentzen and P. E. Kloeden, Taylor Approximations for Stochastic Partial Differential Equations, SIAM, Philadelphia, 2011. doi: 10.1137/1.9781611972016.
      B. Jin , R. Lazarov  and  Z. Zhou , Error estimates for a semidiscrete finite element method for fractional order parabolic equations, SIAM J. Numer. Anal., 51 (2013) , 445-466.  doi: 10.1137/120873984.
      M. Kamrani  and  N. Jamshidi , Implicit Euler approximation of stochastic evolution equations with fractional Brownian motion, Commun. Nonlinear Sci. Numer., 44 (2017) , 1-10.  doi: 10.1016/j.cnsns.2016.07.023.
      M. Kovács  and  J. Printems , Strong order of convergence of a fully discrete approximation of a linear stochastic Volterra type evolution equation, Math. Comp., 83 (2014) , 2325-2346.  doi: 10.1090/S0025-5718-2014-02803-2.
      R. Kruse , Optimal error estimates of Galerkin finite element methods for stochastic partial differential equations with multiplicative noise, IMA J. Numer. Anal., 34 (2014) , 217-251.  doi: 10.1093/imanum/drs055.
      R. Kruse, Strong and Weak Approximation of Semilinear Stochastic Evolution Equations, Springer, 2014. doi: 10.1007/978-3-319-02231-4.
      X. Li  and  X. Yang , Error estimates of finite element methods for stochastic fractional differential equations, J. Comput. Math., 35 (2017) , 346-362.  doi: 10.4208/jcm.1607-m2015-0329.
      B. Maslowski  and  D. Nualart , Evolution equations driven by a fractional brownian motion, J. Funct. Anal., 202 (2003) , 277-305.  doi: 10.1016/S0022-1236(02)00065-4.
      W. McLean  and  K. Mustapha , Convergence analysis of a discontinuous Galerkin method for a fractional diffusion equation, Numer. Algor., 52 (2009) , 69-88.  doi: 10.1007/s11075-008-9258-8.
      W. McLean  and  K. Mustapha , Time-stepping error bounds for fractional diffusion problems with nonsmooth initial data, J. Comput. Phys., 293 (2015) , 201-217.  doi: 10.1016/j.jcp.2014.08.050.
      A. L. Mehaute, T. Machado, J. C. Trigeassou and J. Sabatier, Fractional differential and its applications, FDA'04, Proceedings of the first IFAC workshop, vol. 2004-1, International Federation of Autromatic Control, ENSEIRB, Bordeaux, France, July 19-21, 2004.
      Y. S. Mishura, Stochastic Calculus for Fractional Brownian Motion and Related Processes, Springer, 2008. doi: 10.1007/978-3-540-75873-0.
      I. Nourdin, Selected Aspects of Fractional Brownian Motion, Springer, 2012. doi: 10.1007/978-88-470-2823-4.
      D. Nualart, Malliavin Calculus and Related Topics, Springer, 2006.
      A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983. doi: 10.1007/978-1-4612-5561-1.
      J. Quintana-Murillo  and  S. B. Yuste , A finite difference method with non-uniform timesteps for fractional diffusion and diffusion-wave equations, Eur. Phys. J. Spec. Top., 222 (2013) , 1987-1998. 
      K. Sakamoto  and  M. Yamamoto , Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl., 382 (2011) , 426-447.  doi: 10.1016/j.jmaa.2011.04.058.
      T. Simon , Comparing Fréchet and positive stable laws, Electron. J. Probab., 19 (2014) , 1-25.  doi: 10.1214/EJP.v19-3058.
      V. Thomée, Galerkin Finite Element Methods for Parabolic Problems, Springer, 2006.
      S. Tindel , C. Tudor  and  F. Viens , Stochastic evolution equations with fractional Brownian motion, Probab. Theory Relat. Field., 127 (2003) , 186-204.  doi: 10.1007/s00440-003-0282-2.
      C. A. Tudor, Analysis of Variations for Self-similar Processes, Springer, 2013. doi: 10.1007/978-3-319-00936-0.
      S. Umarov , On fractional Duhamels principle and its applications, J. Diff. Equa., 252 (2012) , 5217-5234.  doi: 10.1016/j.jde.2012.01.029.
      F. Wang, Harnack Inequalities for Stochastic Partial Differential Equations, Springer, New York, 2013. doi: 10.1007/978-1-4614-7934-5.
      X. Wang , R. Qi  and  F. Jiang , Sharp mean-square regularity results for SPDEs with fractional noise and optimal convergence rates for the numerical approximations, BIT Numer. Math., 57 (2017) , 557-585.  doi: 10.1007/s10543-016-0639-4.
      Y. Yan , Galerkin finite element methods for stochastic parabolic partial differential equations, SIAM J. Numer. Anal., 43 (2005) , 1363-1384.  doi: 10.1137/040605278.
      Y. Zhang , Z. Sun  and  H. Liao , Finite difference methods for the time fractional diffusion equation on non-uniform meshes, J. Comput. Phys., 265 (2014) , 195-210.  doi: 10.1016/j.jcp.2014.02.008.
      T. Zhang , Lattice approximations of reflected stochastic partial differential equations driven by space-time white noise, Ann. Appl. Probab., 26 (2016) , 3602-3629.  doi: 10.1214/16-AAP1186.
  • 加载中



Article Metrics

HTML views(1502) PDF downloads(368) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint